# SDR SWAA2013091020044

- Difficulty date: August 29, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 46,889 hours, 27,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED AT STATION 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
